MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cervical spine procedure.It was reported that when the cervical probe was used, it was found that the tip was deformed.The operation was performed with a different probe.There was no impact on the patient's outcome due to this issue.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received stating that even though the tip of the probe was bent, it was still able to verify on the system.
 
Additional Manufacturer Narrative
The probe was returned for analysis.The tip of the returned probe was not bent as was reported.There was no apparent physical damage.With markers attached and fully seated, the probe returned good geometry and divot error readings with normal tracking.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
2.25 MM PEDICLE PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8836964
Report Number1723170-2019-04258
Device Sequence Number2070453
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number160405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/30/2019
07/30/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/22/2019
08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1